MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR MICROSENSOR KIT W/ SKULL BOLT; ICP MICROSENSORS

INTEGRA LIFESCIENCES SWITZERLAND SAR MICROSENSOR KIT W/ SKULL BOLT; ICP MICROSENSORS
Model Number 826638
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A physician reported a microsensor did not react while it was connected to icp express monitor.The procedure was completed with a replacement product; no patient consequences.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The microsensor (id (b)(6)) was returned for evaluation.Failure analysis - no visible damage to the millar sensor, catheter material, or connector.Icp express passed with reading 488.Device passed electronic, noise, linearity/hysteresis, and signal drift tests.The issue of the complaint was not confirmed.The root cause of the issue reported by customer could not be determined as the device worked correctly.However, the possible root cause of the defect reported by the customer could be due to excessive pressure applied to product.

Brand Name
MICROSENSOR KIT W/ SKULL BOLT
Common Device Name
ICP MICROSENSORS
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key12964946
Report Number3013886523-2021-00551
Device Sequence Number4534224
Product Code GWM
UDI-Device Identifier10381780520504
UDI-Public10381780520504
Combination Product (Y/N)N
PMA/510(K) Number
K914479
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number826638
Device Catalogue Number826638
Device Lot Number3833155
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2021
Supplement Date Received by Manufacturer03/10/2022
Initial Report FDA Received Date12/08/2021
Supplement Report FDA Received Date03/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown